# SDR SWI2023F00481

- Difficulty date: September 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD5 INTERCOSTAL HAS CORROSION(MARKED).   (C-CHECK RO 11/21/2023)   REMOVED AND INSTALLED NEWPAX DOOR FWD DD5 INTERCOSTAL REF  CRJ 200 SRM 51-42-06,CRJ-200 SRM 51-42-21 AND DRAWING 601R31702 REV N.. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
